# SDR R61A2020121600905

- Difficulty date: November 30, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N727YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000509
- Aircraft time: 13,083 hours, 8,666 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17031107052
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, RT WING OUTBOARD SPAR 1 CRACKED AT WINGTIP ATTACHMENT, REPLACED ON AAR NRC 4500809-6000-0005, PER SRM 51-43-03.  THIS AIRCRAFT IS IN HEAVY CHECK IN YQG AT THE TIME OF REPORTING.
